# SDR DLM11010410

- Difficulty date: March 12, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 40,816 hours, 5,098 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fuel Control
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF AFTER PROF SELECTED AT 1000FT AGL AUTO THROTTLES RETARDED THROTTLES 1 AND 3 - REPLACED FCC 1
